# SDR AALA20160121001

- Difficulty date: January 21, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 48,594 hours, 19,571 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  NUMEROUS AREA OF CORROSION ON UPPER CHORD OF FLOORBEAM AT STATION 986, BETWEEN LBL 64 & RBL 64.  REPAIRED FLOORBEAM IAW SRM 53-70-51-2R.
